# SDR SWIA202054714

- Difficulty date: December 23, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,020 hours, 28,869 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN WINDSHIELD SHATTERED IN FLIGHT.  PLEASE REFERENCE AML 547132.  REMOVED AND REPLACED CA SIDE WINDSHIELD, PER AMM.  PLEASE REFERENCE AML 547136.
